# SDR F3LA200300092

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselagew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LOWER WEB FROM LAVATORY FLOOR TO FUSELAGE ON LT. SIDE OF FUSELAGE CORRODED AROUND CUTOUTS, STA. 277 TO STA. 294.5.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER PER SRM 53-10-01, 51-40-02 AND SOPM 20-41-02.
